Symptoms of Overdose








Drug abuse first aid MedlinePlus Medical Encyclopedia

12/20/2014
02:12 | Author: Jeremy Rodriguez

Symptoms of Overdose
Drug abuse first aid MedlinePlus Medical Encyclopedia

This article discusses first aid for drug overdose and withdrawal. Drug overdose symptoms vary widely depending on the specific drug used, but may include:.

National Library of Medicine 8600 Rockville Pike, Bethesda, MD 20894 U.S. Department of Health and Human Services National Institutes of Health Page last updated: 09 October 2014. Disclaimers Privacy Accessibility Quality Guidelines Viewers & Players U.S.

This article discusses first aid for drug overdose and withdrawal. Drug abuse is the misuse or overuse of any medication or drug, including alcohol.

An overdose of narcotics can cause sleepiness, slowed breathing, and even unconsciousness.

URAC's accreditation program is an independent audit to verify that A.D.A.M.

Comments (1)Read more



International Overdose Awareness Day Overdose Basics

10/19/2014
12:36 | Author: Chloe Allen

Symptoms of Overdose
International Overdose Awareness Day Overdose Basics

An overdose means having too much of a drug (or combination of drugs) for your body to be able to cope with. There are a number of signs and symptoms that.

Snoring and gurgling can mean a person is having trouble breathing.

Our bodies can process about one unit of alcohol an hour. In extreme cases, alcohol poisoning could stop you breathing, stop your heart or cause you to choke on your own vomit. If you drink a lot quickly the amount of alcohol in your bloodstream (blood alcohol concentration, or BAC) may become dangerously high, which can stop your body from working properly.

The police will only attend if there is a fatality or if their presence is requested, for example if the ambulance crew feel threatened.

Comments (2)Read more

Drug overdose - Wikipedia, the free encyclopedia

8/18/2014
02:04 | Author: Allison King

Symptoms of Overdose
Drug overdose - Wikipedia, the free encyclopedia

Symptoms, BP · HR · RR · Temp · Pupils · bowel sounds · diaphoresis · anticholinergic, ~, up, ~, up, up, down, down.

Usage of illicit drugs of unexpected purity, in large quantities, or after a period of drug abstinence can also induce overdose. Cocaine users who inject intravenously can easily overdose accidentally, as the margin between a pleasurable drug sensation and an overdose is small.

Drug overdoses are sometimes caused intentionally to commit suicide or as self-harm, but many drug overdoses are accidental, the result of intentional or unintentional misuse of medication. Intentional misuse leading to overdose can include using prescribed or unprescribed drugs in excessive quantities in an attempt to produce euphoria.

The word "overdose" implies that there is a common safe dosage and usage for the drug; therefore, the term is commonly only applied to drugs, not poisons, though even poisons are harmless at a low enough dosage.

proc ( eval / thrp ), drug ( N5A / 5B / 5C / 6A / 6B / 6D ) M : TOX gen / txn pto ant.

Opioid overdoses can also cause pinpoint pupils, and blue lips and nails due to low levels of oxygen in the blood.

Comments (3)Read more

Hydrocodoneoxycodone Overdose - Symptoms, Emergency, What

6/17/2014
04:08 | Author: Chloe Allen

Symptoms of Overdose
Hydrocodoneoxycodone Overdose - Symptoms, Emergency, What

Free reference information from The NY Times on poison ingredients, symptoms, emergency procedures, and prognosis, as well as links to.

October 21, 2014 October 21, 2014 October 21, 2014 October 20, 2014 October 20, 2014. 8th ed. Goldfrank LR, Flomenbaum NE, Lewin NA, et al. Goldfrank's Toxicologic Emergencies. New York, NY: McGraw-Hill; 2006.

If you receive medical attention before serious problems with your breathing occur, you should have few long-term consequences, and will probably be back to normal in a day.

Doctors call this “pinpoint pupils” -- this sign is often used to help identify a hydrocodone/oxycodone overdose.

Comments (4)Read more

Poisoning - Symptoms - NHS Choices

4/16/2014
06:00 | Author: Jeremy Rodriguez

Symptoms of Overdose
Poisoning - Symptoms - NHS Choices

The symptoms of poisoning depend on the substance and the amount you take in.

General symptoms of poisoning can include:

Share your views and experiences with others.

Aspirin was used as a painkiller in the past but is now increasingly used for its blood-thinning properties to prevent blood clots.

Specific signs of aspirin poisoning include:

Specific signs of calcium-channel blocker poisoning include:

Next review due: 23/08/2015 Share: Save: Print: Print this page.

How helpful is this page?

If you smoke (or eat) too much cannabis then you may experience the following symptoms:

Opioids include codeine and morphine as well as the illegal drug heroin.

Comments (5)Read more